Paracetamol Hasco 0.5mg x 30 tablets

Hasco-Lek


£9.99 £15.00




A large pack of the drug with analgesic and antipyretic effect. Paracetamol Hasco 0.5mg is indicated for the treatment of headache, toothache and fever with a cold or flu.

Composition of Paracetamol Hasco 0.5mg:

Active substance: paracetamol (Paracetamolum). One tablet contains 500mg of paracetamol and excipients: pregelatinised maize starch, povidone (K-30), potassium sorbate, magnesium stearate; Tablet coating - Opadry II 57U18539 White: hypromellose, titanium dioxide, polydextrose, talc, maltodextrin, medium chain length triglycerides of saturated fatty acids.

Action of Paracetamol Hasco 0.5mg:

Paracetamol Hasco 0.5g is a preparation with analgesic and antipyretic effects. It is advisable to take it to relieve pain and fever. The drug can be used e.g. in the course of colds and flu, as well as in the case of toothache, muscle aches and headache.

Application:
Paracetamol Hasco 0.5mg is indicated for: headache, migraine, sore throat, toothache, bone, joint and muscle pain, dysmenorrhea, low-grade fever (colds and flu).

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in women during pregnancy and lactation should discuss with your doctor. Do not drink alcohol during treatment. Do not use the drug for people who regularly drink alcohol and for long-term malnourished people. Caution should be exercised in people with hepatic or renal insufficiency and reduced glucose-6-phosphate dehydrogenase and methaemoglobin reductase activity.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in cases of severe liver failure, viral hepatitis, severe renal failure, alcoholism. Do not use simultaneously with other preparations containing paracetamol. Do not use on children under 6 years of age.

Side effects:
There is a risk of side effects when using this medicine. Rare: skin allergic reactions: urticaria, erythema, dermatitis; very rare: decreased platelet count, decreased white blood cell count, nausea, vomiting, diarrhea. In case of overdose or use of the drug for a long time, liver and kidney damage and methemoglobinemia with symptoms of cyanosis may occur. If the side effects intensify, please consult your doctor.

Dosage of Paracetamol Hasco 0.5mg tablets:

The medicine should be used as prescribed by the doctor or as indicated on the leaflet. Use orally. Children and adolescents over 12 years of age, adults: take two tablets, repeat if necessary up to 4 times a day. The maximum daily dose: 8 tablets. Do not use the medicine more often than every 4 hours. Children from 6 to 12 years of age: administer 1 / 2-1 tablets, if necessary, repeat the dose up to 4 times a day. The maximum daily dose: 4 tablets. Do not give children medicine more often than every 4 hours. Do not use the medicine for more than 3 days without consulting your doctor.